# SDR CHQA201100123

- Difficulty date: March 28, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N374SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145544
- Aircraft time: 25,129 hours, 19,950 cycles
- Engine: Allsn AE3007A
- Engine time: 19,744 hours, 17,841 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CORROSION WAS FOUND ON THE TOP OF THE THE OMEGA BEAM FROM FR19 TO FR23.  MAINTENANCE REPLACED THE OMEGA BEAM IAW EMB140 SRM 51-40-02.
